Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34321
Title: Vector equilibrium flows with nonconvex ordering relations
Authors: Cheng, TCE 
Li, SJ
Yang, XQ 
Keywords: Nonconvex ordering
Solution set
Vector network equilibrium flow
Vector variational inequality
Issue Date: 2010
Publisher: Springer
Source: Journal of global optimization, 2010, v. 46, no. 4, p. 537-542 How to cite?
Journal: Journal of global optimization 
Abstract: In this note we introduce the concept of vector network equilibrium flows when the ordering cone is the union of finitely many closed and convex cones. We show that the set of vector network equilibrium flows is equal to the intersection of finitely many sets, where each set is a collection of vector equilibrium flows with respect to a closed and convex cone. Sufficient and necessary conditions for a vector equilibrium flow are presented in terms of scalar equilibrium flows.
URI: http://hdl.handle.net/10397/34321
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-009-9437-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Jun 24, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Jun 23, 2018

Page view(s)

57
Last Week
0
Last month
Citations as of Jun 24, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.